# SDR CALA2018032601015

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 44,265 hours, 14,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN  EMERGENCY LIGHT,  ON DIVIDER,  L4 AREA AFT SEAT 41C . LENS MISSING.  REPLACED THE LENS.  OK.
